# SDR AALA202409117803

- Difficulty date: September 9, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 25,395 hours, 10,074 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR DAMPER ACCUMULATOR PRESSURE LOW. CHARGED R4 DOOR DAMPER TO OPERATIONAL LIMITS.
